RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 601–610 (Mi mz7779)  

The unitary equivalence of linear operatops to integral operators

V. B. Korotkov

Mathematics Institute, Siberian Branch of the Academy of Sciences of the USSR

Abstract: Criteria are established for the unitary equivalence of bounded linear operators to B-Carleman and bi-Carleman integral operators.

Full text: PDF file (695 kB)

English version:
Mathematical Notes, 1976, 19:4, 364–368

Bibliographic databases:

UDC: 517.43
Received: 02.06.1975

Citation: V. B. Korotkov, “The unitary equivalence of linear operatops to integral operators”, Mat. Zametki, 19:4 (1976), 601–610; Math. Notes, 19:4 (1976), 364–368

Citation in format AMSBIB
\Bibitem{Kor76}
\by V.~B.~Korotkov
\paper The unitary equivalence of linear operatops to integral operators
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 601--610
\mathnet{http://mi.mathnet.ru/mz7779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=405178}
\zmath{https://zbmath.org/?q=an:0334.47035}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 364--368
\crossref{https://doi.org/10.1007/BF01156799}


Linking options:
  • http://mi.mathnet.ru/eng/mz7779
  • http://mi.mathnet.ru/eng/mz/v19/i4/p601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020